# SDR ASAA2017010819501

- Difficulty date: January 8, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A81121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR L1 DOOR INNER CHORD CORRODED BS 285 - BS 360, LBL 53-62. GROUNDED - YES. REMOVED CORROSION ON INNER CHORD AND FOUND TO BE CRACKED, OUT OF LIMITS IAW SRM 53-10-15-1A-1, REMOVED INNER CHORD IAW SRM 51-40-02,LOCATED AND DRILLED NEW INNER CHORD IAW SRM 51-40-05 AND BOEING DWG 141A8110 REV A, INSTALLED NEW INNER CHORD IAW SRM 51-40- 02 AND DWG 141A8110 REV A.
